# SDR PIDA06028

- Difficulty date: March 1, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 48,364 hours, 27,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8201010000
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT SECTIONS OF SEAT MOUNTED EMERGENCY LIGHTS INOP.  REPLACED FWD AND AFT POWER SUPPLIES PER MM 33-50.
